loss of libido (not interested in sex)
Aug 19, 2005
Dear Sir, My wife is having interferon coupled with ribovirin treatment and apart from other side effects she seems to have lost interest in sex, can you please tell me if this is one of the side effects and will things be normal again after her treatment is over. thank you.
Response from Dr. Henry
Can you also provide information as to what is her current HIV status and which HIV drugs she is taking (this forum if for discussion of side effects possibly related to antiretroviral therapy)? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Painful Red Spots After Oral Sex Worried I Have HIV
- Rash After Licking Genital Worried I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- Bacteria That Causes Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.